# SDR CA131021005

- Difficulty date: October 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) THE TAKEOFF WAS ABORTED DUE TO NO ENGINE RESPONSE TO POWER LEVER MOVEMENT. A PNEUMATIC LEAK WAS SUSPECTED.  THE INVESTIGATION IS ONGOING.
